# SDR ASOA201000345

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 19,215 hours, 13,990 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855.40-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON FS 855.40 TO FS 977.00, RBL 9.0 & LBL 9.0 ARE CORRODED.  BLENDED SEAT TRACKS FROM FS855.40 TO 977.00 IAW REO 670-53-00-013 ECTC ATTACHED, REO 670-53-00-013.
